Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Starting vistaril and buspar tomorrow...  (Read 4057 times)

0 Members and 1 Guest are viewing this topic.

Offline Blah7886

  • Sr. Member
  • ****
  • Posts: 471
  • Rec's: 2
  • Gender: Female
    • Poke This Member
Starting vistaril and buspar tomorrow...
« on: January 05, 2010, 12:50:50 AM »
Okay so I called my doctor and asked if I could put myself back on vistaril because I had some refills left...I was only on it for about a month before so I didn't notice a huge change. I was also on buspar at a different time for about a month..I haven't been on vistaril and buspar together though and I am starting them BOTH tomorrow. Does anyone have any experience with either of these two meds for anxiety?? I am hoping they help me...especially with relaxing and getting some sleep because sleep is about my biggest issue right now.
Bookmark and Share
"I feel numb, I can't come to life...I feel like I'm frozen in time"

Offline emma09

  • Hero Member
  • *****
  • Posts: 1512
  • Rec's: 4
  • Gender: Female
  • What doesnt kill you only makes you stronger (:
    • Poke This Member
Re: Starting vistaril and buspar tomorrow...
« Reply #1 on: January 05, 2010, 03:26:28 AM »
havent been on any of them! but good luck you will be fine =]
Bookmark and Share
fill your head with niceness and leave the rest :)

Offline tmicrowave

  • Hero Member
  • *****
  • Posts: 855
  • Rec's: 6
  • Gender: Female
    • Poke This Member
Re: Starting vistaril and buspar tomorrow...
« Reply #2 on: January 05, 2010, 03:43:50 AM »
they gave me vistaril for anxiety because they didnt want to give me an benzo (something habit forming)
uuum
it made me real tired
he suggested taking it before bed
it put me right to sleep, thats for sure

i think i was supposed to take it daily but i ended up only taking it as needed
id say it wasnt too bad. for being an antihistamine
Bookmark and Share
Jenna


"When the heart weeps for what it has lost, the soul laughs for what it has found." - Sufi aphorism


Offline emma09

  • Hero Member
  • *****
  • Posts: 1512
  • Rec's: 4
  • Gender: Female
  • What doesnt kill you only makes you stronger (:
    • Poke This Member
Re: Starting vistaril and buspar tomorrow...
« Reply #3 on: January 05, 2010, 06:03:01 PM »
How have you been today?
Bookmark and Share
fill your head with niceness and leave the rest :)

Offline Blah7886

  • Sr. Member
  • ****
  • Posts: 471
  • Rec's: 2
  • Gender: Female
    • Poke This Member
Re: Starting vistaril and buspar tomorrow...
« Reply #4 on: January 05, 2010, 10:29:16 PM »
Thanks guys. I have been okay, Emma, thanks!
Bookmark and Share
"I feel numb, I can't come to life...I feel like I'm frozen in time"

Offline gaugreg1x

  • Newbie
  • *
  • Posts: 36
  • Rec's: 0
  • Gender: Male
    • Poke This Member
Re: Starting vistaril and buspar tomorrow...
« Reply #5 on: January 06, 2010, 09:43:39 PM »
 :action-smiley-065:  Greetings. I have been on Buspar 15mg. twice daily for about a year ..(along with WellbutrinXL 300mg daily). The Buspar does seem to help. It takes about 6-8 weeks to have a full effect (at least it did for me). It is meant as a daily med, not as needed like the benzos. I do not want to take benzos due to the dependancy issues with them.
                     Good luck......GAD Greg   
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
1178 Views
Last post August 01, 2007, 06:39:17 AM
by miika
1 Replies
3206 Views
Last post January 17, 2010, 11:12:00 PM
by forestbythesealady
2 Replies
881 Views
Last post October 27, 2010, 07:44:02 AM
by sixpack
0 Replies
1028 Views
Last post October 27, 2010, 05:16:24 PM
by Roses
22 Replies
997 Views
Last post March 26, 2014, 05:11:36 PM
by insights

anything